# SDR DHL2004745505

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT FUSE HAS A DENT FWD BS1090 BELOW STR 19L.  DAMAGED AREA OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1; CUT OUT DAMAGED AREA AT STR 18L BS 1084 DIMENTION (1INCH DIA) AND FABRICATED DOUBLER (4.2500 INCH DIA) 2024 T3.0.63 PO NR 900781; FILLER (1 INCH DIA) 2024 T3.0.50 PO NR 900980; TREATED AND PRIMED IAW B727 SRM 51-10-2; INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 13
